Siberian Mathematical Journal

, Volume 35, Issue 1, pp 108–113 | Cite as

Singularly-perturbed boundary value problems in the presence of zeros in the spectrum of the limit operator

  • Yu. A. Konyaev


Limit Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. A. Konyaev, “A general approach to asymptotic integration of singularly-perturbed initial and boundary value problems for systems of linear ordinary differential equations,” Differentsial'nye Uravneniya,20, No. 11, 1999–2003 (1984).Google Scholar
  2. 2.
    Yu. A. Konyaev, Perturbation Theory in Applied Problems [in Russian], Moscow Energ. Inst., Moscow (1990).Google Scholar
  3. 3.
    S. A. Lomov, Introduction to the General Theory of Singular Perturbations [in Russian], Nauka, Moscow (1981).Google Scholar
  4. 4.
    A. B. Vasil'eva and V. F. Butuzov, Singularly-Perturbed Equations in Critical Cases [in Russian], Moscow Univ., Moscow (1978).Google Scholar
  5. 5.
    V. F. Butuzov and A. B. Vasil'eva, “On the asymptotics of a solution of contrasting structure type,” Mat. Zametki,42, No. 6, 831–841 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Yu. A. Konyaev
    • 1
  1. 1.Moscow

Personalised recommendations